# SDR COMA0560548

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 28,293 hours, 26,820 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Frozen
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5227 - NLG DOOR OPEN WARNING.  LUBRICATED AND FREED UP FROZEN ROLLER IN NLG DOORS OPERATING MECHANISM.
